# SDR IPXA2016050903101

- Difficulty date: May 7, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 70,567 hours, 11,475 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ELECTRIC OPENING INOPERATIVE, FOUND R1 DOOR CIRCUIT BREAKER OUT, RESET BREAKER.  OPS CHECK NORMAL, REF AMM 52-00-00.
